Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Maurice Roseau
Title: Asymptotic wave theory
Additional book information: Applied Mathematics and Mechanics, vol. 20, North Holland/American Elsevier, Amsterdam/New York, 1976, x + 349 pp.

Review Information:

Reviewer: D. S. Jones
Journal: Bull. Amer. Math. Soc. 83 (1977), 315-317
DOI: https://doi.org/10.1090/S0002-9904-1977-14246-8